# SDR USAA2009091092465

- Difficulty date: August 20, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 70,510 hours, 43,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465262
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C23 - MAJOR REPAIR - CRACK IN FUSELAGE FRAME AT BS 400, S9L. REPAIRED FUSELAGE FRAME AT BS 400, S9L IAW US AIRWAYS JOB CARD M1C53002.
